# SDR R61A201602110141

- Difficulty date: February 11, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 21,235 hours, 16,715 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Rest
- Part number: 17085492403
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, AFT CARGO DOOR, FWD CORNER SEAL REST IS CORRODED.  MAINTENANCE R & R AFT CARGO DOOR, FWD CORNER SEAL REST IAW SRM 51-40-02, PN 170-85492-403.
